Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Continuous cold and cough, LFT showed high bilrubin, prescribed cough medicines, liveril forte. Guidance?

Hi Doctor, I am Kapur/28/M. from last month I am having cough/ cold related symptoms. I was taking antibiotics and other tablets. In LFT my sgot is 55 and sgpt is 74 bilrubin 0.9 direct bilrubin 0.2 and indirect bilrubin 0.7. Also my weight got reduced by 4 kg. I saw many doctors and most of them are concerned only about bilrubin and told me that other counts are fine and asked me to medcine for cough/cold and liveril forte for sgpt control. Can you please guide me.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
Certain antibiotics can cause alteration in liver enzymes. In your case the alteration is very minimal and should not be a cause for concern as other liver enzymes are normal.
You can continue with liver tonics containing ornnithine such as hepamerz tablets.
Stop the antibiotics as early as possible.
I hope this answers your querry.
With regards
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor